×

On the coefficient problem for univalent functions. (Russian, English) Zbl 1016.30013

Sib. Mat. Zh. 43, No. 2, 472-481 (2002); translation in Sib. Math. J. 43, No. 2, 379-387 (2002).
Summary: We prove a criterion for analytic functions to belong to the classes \(S^{(p)}\) and \(\Sigma^{(p)}\) of univalent functions with \(p\)-multiple circular symmetry in terms of countable systems of exact coefficient inequalities. As a consequence we obtain a description for the corresponding domains of coefficients.

MSC:

30C50 Coefficient problems for univalent and multivalent functions of one complex variable
PDF BibTeX XML Cite
Full Text: EuDML